First off, Hello. My name is Mark. I have been dealing with neuropathy for almost two years now. The pain gets so severe when I'm on my feet for more than 20 mins. I've had too many tests to remember, and still no reason for the pain. I take tramadol it eases the pain if I get off my feet. Tried lyrica, cymbalta to no avail. I now find it hard to breath, went to the hospital for tests (what a joke) they told me that they don't know what the cause is had mri on my lungs blood tests out the ying yang.Been to a heart specialist. I guess what I'm trying to ask is anyone else having trouble breathing even doing the simplest things, and can this be caused from nerve damage? Also I don't have a bowel movement without the aid of med.( I know gross) Told my doctor all of this he just gives me another pill to try. Any suggestions? Thanks
"Air hunger" such as you have experienced can be extremely serious. You need an in-person examination to rule out a cardiac etiology. That include a stress test. A normal EKG does not necessarily indicate a heart problem. If the shortness of breath is brought on by exercise that certainly suggests a cardiac problem. You don't mention if you have diabetic neuropathy. Kusmal respirations can take place with abnormal blood sugar readings and such a patient will find themselves "short of breath".
I did have a stress test,they said it was not the cause of the problem. The cause of neuropathy is not from diabetes, even had the two hour glucose test? They are not sure what is causing the pain or breathing trouble. Thanks
I have Hashimoto's thyroiditus an auto-immune disease, I have been having the same nerve pain as you (Neuropathy) and there exists an auto immune syndrome where as your body's Tcells/immune system attacks your nerve sheath called Myelin,(Like insulation on an electric wire) this in turn causes nerve inflamation. I was just diagnosed with "Demyelinating Neuropathy" This can be diagnosed with Nerve Conduction Velocity and Electromyography Tests performed by a Neurologist. I have been prescibed the same medications, a Generic form of Lyrica and Tramadol, It does nothing for my pain either, Mine began in my upper arms and shoulders, and has limited my range of motion, Mine also was harder to diagnose with Antibody tests due to the fact that my antibodies are high from the thyroid disease. Good Luck FTB4
Thank you, I will ask my doctor about the things you have said. I have been on thyroid medication for 4 or 5 yrs now it's under active I think called hypothyroidism. They said with the meds it is working though?
Thank you for the response: I have alot of symptoms but some are ones that come and go. The newest one is my feet go numb, anyways the breathing is the one that scares me. I will be going to the drs. soon and ask about CIPD thank you very much
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.